On the fast-time cellular instabilities of Linan's diffusion-flame regime

Title
On the fast-time cellular instabilities of Linan's diffusion-flame regime
Authors
김종수Vladimir Gubernov
Keywords
Cellular Instability; Evans function; diffusion flame; AEA
Issue Date
2005-05
Publisher
Combustion science and technology
Citation
VOL 177, NO 5, 991-1022
URI
http://pubs.kist.re.kr/handle/201004/45343
ISSN
0010-2202
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE